# SDR SWAA2022082230554

- Difficulty date: July 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD CUTOUT; FWD FRAME; UPPER HINGE BOX FTG CRACKED (MARKED) / [01] CUTOUT CRACK FROM UPPER HINGE BOX FITTING IN THE FWD FRAME OF THE FSD CUTOUT. DAMAGE REMOVAL AREA MEASURES .1' X .4'. DAMAGE REMOVED PER SRM 51-10-02-0G-0.;[02] AFTER DVI; CRACK NOTED ON INBOARD SURFACE AT DAMAGE REMOVAL/CUT OUT AREA.;[03] CUTOUT ADDITIONAL MATERIAL FROM BLEND AREA ON UPPER HINGE BOX FITTING IN THE FWD FRAME OF FSD CUTOUT PER SRM 51-10-02-0G-0. DAMAGE REMOVAL AREA NOW MEASURES: .5' X .7'.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[06] REPAIRED UPPER HINGE BOX FITTING PER EA 22-153-02281;[07] REPAIRED UPPER HINGE BOX FITTING PER EA 22-153-02281
